# SDR A6WA20124M601

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,812 hours, 21,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LBL 27 FS 574.0-621.0 HAS CORRODED NUT PLATE HOLES.  REMOVED BEAM CAP LBL 27.0 FS 574.0-621.0 DUPLICATED & INSTALLED NEW BEAM CAP.
